# SDR ASMF201611007

- Difficulty date: September 4, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 40,957 hours, 21,361 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 272A4452211
- Condition: Leaking
- Location: Brake Valve
- Part time: 40,957 hours, 21,361 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN ALTERNATE BRAKE SELECTOR VALVE LINE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT ALTERNATE BRAKE SELECTOR VALVE LINE; SO THE LINE WAS REPLACED IAW AMM 32-41-93, TESTED CORRECT.
